Vol. 22(2021) No. 2



  Iterative approximations of fixed points for operators satisfying (Bγ,μ) condition
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 887-898, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.58

Authors: Kifayat Ullah and Junaid Ahmad

Abstract: Let C be a nonempty subset of a Banach space X. A mapping T : C → C is said to satisfy(Bγ,μ) condition if there exists γ ∈ [0,1] and μ ∈ [0, ½] satisfying 2μ ≤ γ such that for each x,yC,

implies ‖Tx-Ty‖≤(1-γ)‖x-y‖+μ(‖x-Ty‖+‖y-Tx‖).

In this paper, we obtain some convergence theorems for such mappings using M iterative process in uniformly convex Banach space setting. Our results extend and improve many results in the literature.

Key Words and Phrases: Condition (Bγ,μ, weak convergence, strong convergence, M iteration, Banach space.

2010 Mathematics Subject Classification: 47H05, 47H09, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review